# SDR AALA202009219001

- Difficulty date: September 20, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 61,962 hours, 24,369 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517717
- Part serial: M8138
- Condition: Deformed
- Part time: 22,164 hours, 10,877 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  DEFORMATION DOOR 842 ESCAPE SLIDE AT AFT GALLEY AREA (1EA).  REPLACED DOOR 842 ESCAPE SLIDE AT AFT GALLEY AREA (1EA).
